advertisement
Question
Posted by: Louisa | 2009-09-01

Confused

I was on triphasil for quite a few years and went off it in January this year. February and March I did not have my cycle and then went to the Gynae. He gave me duphaston. I started a week after day and had my cycle for 3 days. In June and July and would start bleeding on the Saturday, spotting during the week and actually start the heavy bleeding the following week for a full 7 days. For August I did not have my cycle at all.

What could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are not ovulating regularly. If you are planning a pregnancy, you may need medication to stimulate ovulaiton. You should go back to your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement